# SDR VTZA97608

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 7603 · Power Lever
- Part: Friction Levers
- Condition: Not Set
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MHT/IAD - FLT 6574 - DURING TAKEOFF ON 10-27-97 AT 0640 HOURS, THE CREW EXPERIENCED A DISCREPANCY WITH THE TOCWS SYSTEM ACTIVATING.  THE CREW ABORTED THE TAKEOFF AND TAXIED CLEAR OF THE ACTIVE.  CREW THEN NOTICED THE CONDITION LEVERS HAD CREPT BACKWARDS DUE TO THE FRICTION CONTROL NOT BEING  PROPERLY SET.  CREW RE-POSITIONED CONDITION LEVERS AND PROPERLY SET THE FRICTION CONTROL.  AIRCRAFT THEN RETURNED TO THE ACTIVE RUNWAY AND PROCEEDED TO TAKEOFF WITH NO FURTHER WARNINGS. AIRCRAFT LANDED AT IAD WITH NO FURTHER PROBLEMS AND CONTINUED ON WITH ITS ASSIGNED LINE OF FLIGHT.  NO FURTHER TOCWS WARNINGS WERE NOTED THROUGHOUT THE REMAINDER OF THE DAY'S FLYING.  (X)
